# SDR F3LA97101

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-202-01) ON FRAME BS 300B BETWEEN STRINGER 24 AND 25 LEFT.  REMOVED CORROSION AT BS 500B BETWEEN STRINGER 24 AND 25 LEFT, 2 INCHES LONG BY 1 INCH WIDE, ORIGINAL THICKNESS .050.  REMOVED 20 PERCENT, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 51-40-3, 53-10-1, 53-10-1.  (M)
